# SDR SWIA202163311

- Difficulty date: September 30, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT STRAP RHS OF FS 559 BETWEEN RBL27 AND RBL42 IS CORRODED.   (C CHECK RO 12/28/2021)   INSTALLED NEW FLOORBOARD STRAP IAW CRJ200 SRM 51-42-06-00
